Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
any other medical issues?
are you sure the shot worked and the pregnancy was terminated?
Ok that would be the first step
get a pregnancy test to be sure
Then I would have your hormone levels tested
to make sure everything is back to normal
The shot can definitely cause a delay in getting back your period
let me know if you have other questions.
if done for now, please leave a positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using justanswer.com
No, it should not be
your period will eventually come back
just get the testing done to be sure you don't need to correct anything
please don't forget a positive rating. I appreciate it